MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA POSTERIOR REFERENCING SIZER; KNEE INSTRUMENT

ZIMMER BIOMET, INC. PERSONA POSTERIOR REFERENCING SIZER; KNEE INSTRUMENT
Model Number N/A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon noticed motion in top portion of the device while sizing the femur with device.Attempts to obtain additional information have been made.However, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: 2.5 mm female hex screw 25 mm length catalog # 42509902525 lot # 66654609.All-poly patella catalog # 42540200035 lot # 66723250.0â° spiked keel right size e osseoti tibia catalog # 42535007102 lot # 66339500.Articular surface catalog # 42522100810 lot # 65831951.Femur trabecular metal cruciate retaining (cr) standard porous catalog # 42502806402 lot # 66545040.Articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 8-11 catalog # 42522100810 lot # 66688618.Headless trocar drill pin 3.2 mm diameter 75 mm length catalog # 00590102000 lot # 66712923.H3: the complaint device has been returned, but the device investigation has not yet been completed.Once the evaluation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g4, g7, h1, h2, h3, h4, h6, h9, h10.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows signs of use and confirmed there is slight play.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.No problem found with returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA POSTERIOR REFERENCING SIZER
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20566546
Report Number0001822565-2024-03422
Device Sequence Number7827242
Product Code JWH
UDI-Device Identifier00889024632202
UDI-Public(01)00889024632202(11)220812(10)ZB7251988
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42509904020
Device Lot NumberZB7251988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient SexPrefer Not To Disclose